# SDR UPS05844380

- Difficulty date: April 26, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 561386261
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE RT JUST OUTBOARD OF FWD EQUIPMENT CENTER DOOR MARKED.  REMOVED DAMAGED SKIN IN CORRODED AREA DIM APPX 2.9 X 2.5 INCHES.  REMOVED ADDITIONAL DAMAGED SKIN APPROX 10 X 9 INCHES TOTAL UNABLE TO CLEAN UP ALL OF UNDERLYING CORROSION AT THIS TIME ACCOMPLISHED INTERIM REPAIR PER EO DC8-5330-22107-A.  PERMANENT REPAIR WITHIN 1 NON REV FLT.  DEFERRED D301409.
